MathSciNet Relay Station
MathSciNet bibliographic data
MR1427856 35Q30 (35B65 76B99 86A05)
Levermore, C. David; Oliver, Marcel Analyticity of solutions for a generalized Euler equation. J. Differential Equations 133 (1997), no. 2, 321–339.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement